MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (Boxborough) O-Arm O2 Imaging System; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC. (Boxborough) O-Arm O2 Imaging System; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Mechanical Problem (1384); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used during a unknown procedure.It was reported that the systems gantry was unable to close or open.Site reported that the sterile drape may be stuck.There was unknown delay.There was unknown impact on patient involved.
 
Additional Manufacturer Narrative
H3, h6: manufacturing representative went to the site to test the system.Door pins received.Did a medtronic check out all test passed.Codes b01, c07, d02 are applicable.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000505, product id: bi71000505.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-Arm O2 Imaging System
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (Boxborough)
200 beaver brook rd
boxborough MA 01460
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC. (Boxborough)
200 beaver brook rd
boxborough MA 01460
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50929359
Report Number3004785967-2026-00523
Device Sequence Number21517536
Product Code OWB
UDI-Device Identifier00643169639683
UDI-Public(01)00643169639683(11)171016
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured10/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Patient SexUnknown